Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The singularities of the $\mathcal{S}$-matrix and Green's function associated with perturbations of $ - \Delta$ acting in a cylinder


Author: Charles I. Goldstein
Journal: Bull. Amer. Math. Soc. 79 (1973), 1303-1307
MSC (1970): Primary 35J05, 35J10, 47A40, 78A50
DOI: https://doi.org/10.1090/S0002-9904-1973-13421-4
MathSciNet review: 0326187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Goldstein, Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. I, Trans. Amer. Math. Soc. 135 (1969), 1-31. MR 38 #2459. MR 234140
  • 2. C. Goldstein, Eigenfunction expansions associated with the Laplacian for certain domains with infinite boundaries. II. Applications to scattering theory, Trans. Amer. Math. Soc. 135 (1969), 33-50. MR 38 #2460. MR 234141
  • 3. C. Goldstein, Analytic perturbations of the operator -Δ, J. Math. Anal. Appl. 25 (1969), 128-148. MR 40 #578. MR 247310
  • 4. P. D. Lax and R. S. Phillips, Scattering theory, Pure and Appl. Math., vol. 26, Academic Press, New York, 1967. MR 36 #530. MR 217440
  • 5. N. Shenk and D. Thoe, Eigenfunction expansions and scattering theory for perturbations of -Δ, Rocky Mountain J. Math. 1 (1971), no. 1, 89-125. MR 44 #4396. MR 287189
  • 6. A. A. Samarskiĭ and A. N. Tihonov, On excitation of radio wave guides, Z. Tekh. Fiz. 17 (1947), 1283.
  • 7. S. Steinberg, Meromorphic families of compact operators, Arch. Rational Mech. Anal. 31 (1968/69), 372-379. MR 38 # 1562. MR 233240
  • 8. C. Goldstein, Scattering theory for elliptic differential operators in unbounded domains, Math. Research Center Tech. Summary Report #1218, University of Wisconsin, Madison, Wis., 1972.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J05, 35J10, 47A40, 78A50

Retrieve articles in all journals with MSC (1970): 35J05, 35J10, 47A40, 78A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13421-4

American Mathematical Society